# SDR CALA2016120501021

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,206 hours, 16,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG LIGHTING IN FRONT OF EMERG EXITS STAYS ILLUMINATED AT ALL TIMES. ACCOMPLISHED EMERG LIGHT TEST REF MM33-51-00, ALL TEST PASSED, NO FAULTS FOUND.
